# SDR FDEA201311292893

- Difficulty date: November 29, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 56,495 hours, 32,732 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PDIS 933 73-10 0004481 28NOV13 RSW CLOSE LOG PAGES 02099057.  NORMAL START LT ENG.  DURING RT ENG START, THE LT ENG FAILED.  FUEL FLOW WAS ZERO, EICAS  MESSAGE LT ENG FUEL VLV.  FACT 28NOV13 04:00 RSW R PERFORMED TEST ON NR 1 ENG FUEL VLV SYS IAW MM 28-22-11-5.  PULLED & RESET NR 1 ENG FIRE HANDLE.  RAN NR 1 ENG IAW B757 JRH FOR 8 MINUTES, ALL ENG PARAMETERS INDICATED NORMAL, OK  FOR SERVICE.
